Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 123, NWS St. Louis, MO

October 2, 2014Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Oct 2, 2014, 10:17 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Oct 4, 2014, 10:00 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Oct 2, 2014, 10:17 AM CDT (15:17 UTC)
In effect from
Oct 4, 2014, 10:00 PM CDT
Expired
Oct 8, 2014, 4:00 AM CDT
In force
3 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 78 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WGUS43 KLSX 021517
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT THU OCT 2 2014

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 

  
         The Missouri River at 

            ...Gasconade


.This Flood Warning is a result of 3 to 4 inch rainfall in the past 24 hours
and close to 3 inches of rain in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-031517-
/O.NEW.KLSX.FL.W.0123.141005T0300Z-141008T0900Z/
/GSCM7.1.ER.141005T0300Z.141006T0000Z.141006T2100Z.NO/
1017 AM CDT THU OCT 2 2014

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at Gasconade.
* Flood stage is 22.0 feet.
* Forecast: The river will rise to near 22.8 feet Sunday evening.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/03  10/04  10/05  10/06  10/07

Missouri River
  Gasconade       22.0   E10.50      17.4   20.7   22.5   22.6   20.5


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$
8 follow-up statements
271 
WGUS83 KLSX 030152
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
852 PM CDT THU OCT 2 2014

...The flood warning continues for the following rivers in 
Missouri...
 
  Missouri River at Gasconade affecting Gasconade and Montgomery 
  Counties 

.This Flood Warning is a result of 3 to 6 inches of rain that fell over
parts of the basin over the past 24 hours and less than one-half inch 
in the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-040152-
/O.EXT.KLSX.FL.W.0123.141006T0000Z-141007T1800Z/
/GSCM7.1.ER.141006T0000Z.141006T0000Z.141006T0600Z.NO/
852 PM CDT THU OCT 2 2014

The Flood Warning continues for
  the Missouri River at Gasconade
* from Sunday evening to Tuesday afternoon.
* Flood stage is 22.0 feet.
* Forecast:  The river is forecast to climb to around 22.0 
  feet Sunday evening.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/03  10/04  10/05  10/06  10/07

Missouri River
  Gasconade       22.0              19.1   21.1   21.6   21.9   20.1

&&

LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       

$$
598 
WGUS83 KLSX 031550
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 AM CDT FRI OCT 3 2014

...The flood warning continues for the following river in Missouri...
 
  

               The Missouri River at

                  ...Gasconade



.This Flood Warning is a result of the most recnt heavy rainfall event.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas. The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-041550-
/O.EXT.KLSX.FL.W.0123.141005T0000Z-141007T1800Z/
/GSCM7.1.ER.141005T0000Z.141005T0600Z.141006T0600Z.NO/
1050 AM CDT FRI OCT 3 2014

The Flood Warning continues for
  the Missouri River at Gasconade.
* At 9:32 AM Friday the stage was 20.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 22.1 feet by Sunday morning
  and begin to fall below flood stage by early Monday morning.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

Missouri River
  Gasconade       22.0   20.50      21.9   22.0   21.9   20.0   16.2


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$
072 
WGUS83 KLSX 040215
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
915 PM CDT FRI OCT 3 2014

...The flood warning continues for the following rivers in 
Missouri...
 
       The Missouri River at

           ...Gasconade

.This Flood Warning is a result of the most recent heavy rainfall
event.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-050215-
/O.EXT.KLSX.FL.W.0123.141005T0300Z-141007T2159Z/
/GSCM7.1.ER.141005T0300Z.141005T1800Z.141006T0959Z.NO/
915 PM CDT FRI OCT 3 2014

The Flood Warning continues for
  the Missouri River at Gasconade
* from Saturday evening to Tuesday afternoon.
* At  9:32 AM Friday the stage was 20.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is forecast to rise above flood stage late on 
  Saturday evening and continue to rise to near 22.4 feet by early on 
  Sunday afternoon. The river will then fall below flood stage early 
  on Monday morning.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

Missouri River
  Gasconade       22.0   20.50      21.2   22.3   21.9   19.7   16.3


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$
110 
WGUS83 KLSX 041607
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 AM CDT SAT OCT 4 2014

...The flood warning continues for the following river in Missouri...
 
  

                The Missouri River at
                   ...Gasconade


.This Flood Warning is a result of the most recent heavy rainfall event.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-051607-
/O.EXT.KLSX.FL.W.0123.141005T0430Z-141008T0936Z/
/GSCM7.1.ER.141005T0430Z.141006T0000Z.141006T2136Z.NO/
1107 AM CDT SAT OCT 4 2014

The Flood Warning continues for
  the Missouri River at Gasconade.
* The stage today was estimated at 21.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 22.8 feet by tomorrow evening
  and then begin to fall below flood stage by Monday afternoon.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/05  10/06  10/07  10/08  10/09

Missouri River
  Gasconade       22.0  E21.0       22.4   22.7   20.2   15.7   12.1


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$
254 
WGUS83 KLSX 050214
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT SAT OCT 4 2014

...The flood warning continues for the following river in Missouri...


  Missouri River at Gasconade


.This Flood Warning is a result of heavy rainfall earlier this
week...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-060214-
/O.EXT.KLSX.FL.W.0123.141005T0600Z-141008T1047Z/
/GSCM7.1.ER.141005T0600Z.141006T0000Z.141006T2247Z.NO/
914 PM CDT SAT OCT 4 2014

The Flood Warning continues for
  the Missouri River at Gasconade
* until Tuesday morning.
* The latest estimated stage is 21.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to near 22.8 feet Sunday night and fall below 
  flood stage Monday evening.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/05  10/06  10/07  10/08  10/09

Missouri River
  Gasconade       22.0   20.50      22.3   22.7   20.3   16.2   13.0

&&

LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150                       

$$
007 
WGUS83 KLSX 051554
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1054 AM CDT SUN OCT 5 2014

...The flood warning continues for the following river in 
Missouri...
 
  Missouri River at Gasconade 

.This flood warning is due to heavy rainfall last week...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-061554-
/O.EXT.KLSX.FL.W.0123.000000T0000Z-141008T0112Z/
/GSCM7.1.ER.141005T0137Z.141005T1800Z.141006T1312Z.NO/
1054 AM CDT SUN OCT 5 2014

The Flood Warning continues for
  the Missouri River at Gasconade
* until Tuesday. 
* The latest estimated stage was 22.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river will crest near 22.7 feet later this afternoon.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/06  10/07  10/08  10/09  10/10

Missouri River
  Gasconade       22.0   E22.6      22.1   18.9   15.6   13.0   11.8


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$
753 
WGUS83 KLSX 060059
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT SUN OCT 5 2014

...The flood warning continues for the following river in Missouri...


  Missouri River at Gasconade


.This Flood Warning is a result of heavy rainfall from last week...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-070059-
/O.EXT.KLSX.FL.W.0123.000000T0000Z-141007T1912Z/
/GSCM7.1.ER.141006T0201Z.141006T0600Z.141006T0712Z.NO/
759 PM CDT SUN OCT 5 2014

The Flood Warning continues for
  the Missouri River at Gasconade
* until Monday.
* The lastest estimated stage was 22.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to fall below flood stage tonight.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/06  10/07  10/08  10/09  10/10

Missouri River
  Gasconade       22.0   20.50      21.6   18.3   15.1   12.9   11.8

&&

LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150                       

$$
688 
WGUS83 KLSX 061452
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
952 AM CDT MON OCT 6 2014

...The flood warning is cancelled for the following river in 
Missouri...
 
  Missouri River at Gasconade    

.This will be the last statement for this water event...

PECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-061522-
/O.CAN.KLSX.FL.W.0123.000000T0000Z-141007T1912Z/
/GSCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
952 AM CDT MON OCT 6 2014

The Flood Warning is cancelled for
  the Missouri River at Gasconade.
* The latest estimated stage was 20.8 feet
* Flood stage is 22.0 feet.
* Forecast The river will continue to fall through this week.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/07  10/08  10/09  10/10  10/11

Missouri River
  Gasconade       22.0   20.50      16.9   14.4   12.9   12.0   11.3


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 2, 6:39 AM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Oct 2, 6:39 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
639 AM CDT Thu Oct 2 2014

.SHORT TERM:  (Through Tonight)
Issued at 330 AM CDT Thu Oct 2 2014

Focus will be precip thru the period. Much of the region is
expected to receive multiple rounds of TSRA today and into
tonight. Currently no changes to the FFA are anticipated.
However, if any changes where made, it would likely be expanded
ewd and into tonight.

Mdls are in fairly good agreement regarding synoptic features thru
the period. Yet another line of TSRA currently over cntl MO shud
reach the MIS rvr around 12z. This line is expected to gradually
weaken as it continues to shift ewd this morning. The next round
is currently over OK and expected to impact wrn/nrn portions of
the CWA late this morning. There is some uncertainty how far E
TSRA will develop with this S/W, perhaps into cntl portions of the
CWA. By this time, the next round of TSRA shud have developed
across across ern KS/OK near the sfc low and adjacent fnts. This
shud develop some sort of QLCS and propagate ENE thru the region
this eve and overnight. This line is expected to move thru the CWA
overnight with the bulk of the precip ending by Fri morning.
However, the NSSL WRF does suggest the def-zone precip associated
with the leading trof much later than the global and other large
scale mdls.

With warm temps and dewpoints associated with this system, severe
storms will be possible thru the night as shear increases.
However, with mdls depicting K index values into lower 40C,
believe heaving rain and flash flooding is a greater threat. That
said, if ongoing storms can move out of the region quickly and
more insolation during the day, the threat for severe storms will
increase greatly. For now, it appears greater threat will remain
SW of the CWA.

.LONG TERM:  (Friday through Wednesday)
Issued at 330 AM CDT Thu Oct 2 2014

Focus turns to temps thru the period.

Have added slight chance PoPs on Fri to partially account for the
slower NSSL WRF soln mentioned above, but mainly due to anticipated
SHRA associated with the main trof. With additional cloud cover
expected with the main trof and strong/gusty nwly winds, have
trended aob the coolest MOS thru Fri night as clouds are expected
to clear out. Fri night may be the first frost of the fall as
temps are expected to drop into the mid to lower 30s. Sheltered
regions wud be most at risk as winds shud stay up around 5 to 8
kts overnight. Cold temps continue thru Sat with sub-zero 850mb
temps across much of the CWA.

Few changes made to forecast for next week due to uncertainty
among mdls. Mdls are in generally good agreement until Tues when
mdl solns diverge greatly.

&&

.AVIATION:  (For the 12z TAFs through 12z Friday Morning)
Issued at 634 AM CDT Thu Oct 2 2014

Active weather the next 24 hours makes this forecast very
difficult in terms of timing of thunderstorms. Currently there is
a band of active convection that stretches across the center of
the forecast area, paralleling Interstate 70. This activity is
expected to gradually shift north as the effective boundary from
last nights convection moves north. Then another round of strong
to severe thunderstorms is expected to sweep east across the area
this afternoon/evening ahead of a strong cold front. East to
southeast wind will become south/southwest ahead of the front and
then swing around to the northwest in its wake. Period of light
rain and IFR conditions is expected behind the cold front with
winds increasing on Friday.

Specifics for KSTL:

Scattered showers and a few thunderstorms will continue to be in
the vicinity of the airport for the next few hours before lifting
north. East wind should become southerly by mid morning as the
boundary lifts north. Then another line of strong to severe
thunderstorms is expected to develop and move across the terminal
during the late afternoon/early evening hours. Wind will become
northwest in the wake of the front with a period of IFR
conditions, and possibly even some light stratiform rain. Wind
will increase and become gusty on Friday as pressure gradient
strengthens.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through this evening FOR Audrain MO-Boone MO-
     Callaway MO-Cole MO-Gasconade MO-Knox MO-Lewis MO-Lincoln
     MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-
     Pike MO-Ralls MO-Shelby MO-Warren MO.

IL...FLASH FLOOD WATCH through this evening FOR Adams IL-Brown IL-
     Calhoun IL-Greene IL-Jersey IL-Macoupin IL-Montgomery IL-
     Pike IL.

&&

WFO LSX
Hazardous weather outlook, Oct 2, 4:06 AM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
406 AM CDT THU OCT 2 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
406 AM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS THE
REGION. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS.

HEAVY RAIN AND FLASH FLOODING ARE ALSO POSSIBLE OVERNIGHT ACROSS
PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL
AND SOUTHWEST ILLINOIS. A FLASH FLOOD WATCH IS IN EFFECT...PLEASE
REFER TO THE WATCH PRODUCT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

TILLY

In the hours before

Local storm report, Oct 2, 8:32 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
832 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     FLOOD            TROY                    38.98N  90.98W
10/02/2014                   LINCOLN            MO   LAW ENFORCEMENT

            FLOODNIG REPORTED IN KNOWN PROBLEM AREAS.

&&

CARNEY
Local storm report, Oct 2, 9:16 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
916 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HEAVY RAIN       WINFIELD                39.00N  90.74W
10/02/2014  M3.92 INCH       LINCOLN            MO   BROADCAST MEDIA

            ENDING THIS MORNING.

&&

DYE
Special weather statement, Oct 2, 9:20 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
920 AM CDT THU OCT 2 2014

MOZ052-060-021445-
LINCOLN MO-WARREN MO-
920 AM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARREN AND LINCOLN
COUNTIES UNTIL 945 AM CDT...

AT 918 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HAWK POINT...OR 6 MILES NORTH OF
WARRENTON...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TROY...
  HAWK POINT...
  DAVIS...
  MOSCOW MILLS...
  WINFIELD...

THIS STORM WILL AFFECT CUIVRE RIVER STATE PARK.

THIS STORM WILL ALSO IMPACT...
INTERSTATE 70 IN MISSOURI NEAR EXIT 193.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY
Local storm report, Oct 2, 9:27 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLOOD            COLUMBIA                38.95N  92.33W
10/02/2014                   BOONE              MO   TRAINED SPOTTER

            WATER OVER RANGELINE RD AT JUNCTION OF RT AB. VEHICLES
            STILL MAKING THEIR WAY THROUGH THE WATER.

0920 AM     HEAVY RAIN       COLUMBIA                38.95N  92.33W
10/02/2014  M4.32 INCH       BOONE              MO   TRAINED SPOTTER

            WATER OVER RANGELINE RD AT JUNCTION OF RT AB. VEHICLES
            STILL MAKING THEIR WAY THROUGH THE WATER.

&&

CARNEY
Local storm report, Oct 2, 9:45 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     FLOOD            CALIFORNIA              38.63N  92.57W
10/02/2014                   MONITEAU           MO   LAW ENFORCEMENT

            MONITEAU EMERGENCY DISPATCH REPORTS WATER ON ROADS IN
            SEVRAL LOCATIONS INCLUDING ON HWY 179 NEAR SANDY
            HOOK...AND US RTE 50 NEAR TIPTON.

&&

CARNEY
Local storm report, Oct 2, 10:01 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       ASHLAND                 38.77N  92.26W
10/02/2014  M5.00 INCH       BOONE              MO   TRAINED SPOTTER

            TOTAL SO FAR.

&&

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 7:11 PM CDTTornado WarningLSXCole, Moniteau49 min
Oct 1, 7:57 PM CDTSevere Thunderstorm WarningLSXCole, Osage48 min
Oct 1, 9:42 PM CDTRiver Flood WarningLSXMarion47 hr
Oct 2, 1:42 AM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Ralls48 min
Oct 2, 2:10 AM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren27 min
Oct 2, 2:14 AM CDTSevere Thunderstorm WarningLSXLincoln26 min
Oct 2, 3:01 AM CDTAreal Flood AdvisoryLSXLincoln6 hr
Oct 2, 6:32 AM CDTRiver Flood WarningLSXLincoln66 hr
Oct 2, 7:11 AM CDTAreal Flood AdvisoryLSXBoone, Moniteau3 hr
Oct 2, 8:47 AM CDTAreal Flood AdvisoryLSXLincoln6 hr
Oct 2, 9:13 AM CDTRiver Flood WarningLSXLincoln4 days
Oct 2, 9:43 AM CDTAreal Flood AdvisoryLSXBoone, Moniteau6 hr
Oct 2, 10:07 AM CDTRiver Flood WarningLSXSaint Charles53 hr
Oct 2, 11:09 AM CDTFlash Flood WarningLSXLincoln6 hr
Oct 2, 2:24 PM CDTSevere Thunderstorm WarningLSXCrawford51 min
Oct 2, 2:39 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin51 min
Oct 2, 3:14 PM CDTSevere Thunderstorm WarningLSXFranklin, Washington31 min
Oct 2, 3:22 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Louis38 min
Oct 2, 3:58 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis32 min
Oct 2, 4:56 PM CDTFlash Flood WarningLSXLincoln6 hr

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.